Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 217, NWS Fort Worth, TX

October 31, 2015Limestone County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 31, 2015, 4:37 AM CDT for Limestone County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2015, 4:37 AM CDT (09:37 UTC)
Expired
Oct 31, 2015, 7:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Limestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
614 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WGUS54 KFWD 310937
FFWFWD
TXC293-311230-
/O.NEW.KFWD.FF.W.0217.151031T0937Z-151031T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LIMESTONE COUNTY IN CENTRAL TEXAS...

* UNTIL 730 AM CDT
    
* AT 437 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STREETS ARE 
  STARTING TO FLOOD IN LAKE MEXIA. 

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
  LIMESTONE COUNTY NEAR LAKE MEXIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3171 9651 3161 9650 3159 9669 3171 9669

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 3:14 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Oct 31, 3:14 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT SAT OCT 31 2015

.DISCUSSION...

MORNING WATER VAPOR LOOP SHOWS AN UPPER TROUGH MOVING ACROSS WEST
TEXAS AND THE TEXAS BOOT HEEL...AND A SHORT WAVE TROUGH MOVING
OUT OF THE TEXAS HILL COUNTRY. A COLD POOL FORMED BEHIND THE
CONVECTION OVERNIGHT AND IS NOW PUSHING THE CONVECTION SOUTHEAST
WHILE STRATA-FORM RAIN LINGERS TO THE NORTHWEST. A COLD FRONT...
CURRENTLY MOVING INTO THE NORTHWEST COUNTIES AT 3 AM...WILL
CONTINUE TO MOVE EAST TODAY AND WILL PUSH THE CONVECTION OUT OF
THE CWA THIS AFTERNOON. WILL MAINTAIN 20-40 POPS OVER THE SOUTHEAST
FOR THE EARLY AFTERNOON...BUT EXPECT MOST OF IT TO BE OUT OF THE
AREA BY MID AFTERNOON. WILL KEEP 20 POPS IN THE CENTERVILLE AND
PALESTINE AREAS FOR THE EARLY EVENING HOURS.

THERE IS A NICE THERMAL GRADIENT BEHIND THIS COLD FRONT...THUS
LOWS SATURDAY NIGHT WILL BE SOME TEN DEGREES COOLER WITH THE
NORTHWEST COUNTIES FALLING INTO THE MID TO UPPER 40S SUNDAY
MORNING.

THE UPPER LOW WILL ARRIVE OVERHEAD ON SUNDAY...WHILE THE SURFACE
LOW WILL BE OVER EAST-CENTRAL TEXAS. THUS...THERE IS A POTENTIAL
FOR SOME WRAP-AROUND COLD CORE (500MB TEMPS -15C TO -13C) SHOWERS
AND ISOLATED THUNDERSTORMS DURING THE DAY GENERALLY NORTHEAST OF A
GAINESVILLE TO PALESTINE LINE DURING THE DAY. CAPE WILL BE ON THE
ORDER OF 700 J/KG AROUND PARIS...THUS SOME HAIL COULD OCCUR.

THE UPPER LOW WILL EXIT THE REGION SUNDAY NIGHT...AS OUR NEXT
WEATHER SYSTEM MOVES INTO THE PACIFIC NORTHWEST. DRY WEATHER WILL
PREVAIL MONDAY THROUGH WEDNESDAY AS THIS NEXT SYSTEM MOVES ACROSS
THE INTER-MOUNTAIN WEST. THIS SYSTEM IS LOOKING VERY SIMILAR TO
YESTERDAY/S IN THAT LOW LEVEL MOISTURE WILL SURGE BACK ACROSS THE
STATE ON WEDNESDAY WITH SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AS THE UPPER SYSTEM MOVES
OUT OF THE ROCKIES THURSDAY NIGHT...IT WILL PUSH A STRONG COLD
FRONT THROUGH THE CWA EARLY FRIDAY AND PUSH THE RAIN EAST. THERE
IS A POTENTIAL FOR THIS SYSTEM TO PRODUCE 1 TO 2 INCHES OF RAIN
ACROSS THE THE REGION.

THE GFS AND ECMWF AGREE ON THE MOVEMENT OF THE LEAD UPPER TROUGH
MOVING THROUGH THE SOUTHERN PLAINS LATE NEXT WEEK...BUT THE ECMWF
RE-LOADS WITH A VIGOROUS SHORT WAVE TROUGH OVER THE ROCKIES ON
SATURDAY. THUS THE ECMWF KEEPS SOME RAIN LINGERING OVER NORTH-
CENTRAL AND CENTRAL TEXAS FRIDAY AND SATURDAY BEFORE SENDING IT
EAST. 75

&&

.AVIATION...
/ISSUED 1225 AM CDT SAT OCT 31 2015/
/06Z TAFS/

CHALLENGES CONTINUE TO BE TIMING THIRD ROUND OF CONVECTION THE
PAST 24 HOURS...CIGS...AND TIMING OF COLD FRONT.

PERSISTENT UPPER TROUGH CONTINUES TO LIFT SLOWLY EAST OVER WEST
TEXAS. AT THE SURFACE...A COLD FRONT WAS NEAR AN OKC...WICHITA
FALLS...LUBBOCK...WINK LINE. TRAINING SHOWERS WITH EMBEDDED
THUNDER WAS TRAINING WITHIN THE PERSISTENT AND STRONG SW FLOW
ALOFT OVER THE DFW METRO AREA. CIGS HAVE BEEN JUMPING UP AND DOWN
BETWEEN LIFR AND VFR ACROSS ALL AIRPORTS. WILL HAVE PREVAILING
SHOWERS WITH VCTS THROUGH 11Z AT DFW METRO AIRPORTS OR UNTIL FROPA
MAKES IT THROUGH THE AREA. BEST GUESS AT TEMPO GROUP FOR THUNDER
WITH HEAVIER RAIN WILL BE BETWEEN 06Z AND 08Z...BUT COULD SEE
WHERE IT MAY NEED TO BE EXTENDED ANOTHER HOUR OR TWO. AFTER FROPA
AROUND 11-12Z...WILL CARRY NW FLOW AROUND 1O KTS WITH MVFR CIGS
AND VCSH THROUGH MID-LATE MORNING...BEFORE RISING CIGS INTO VFR
WITH NW FLOW 10-15 KTS BY MID AFTERNOON.

AT WACO...SIMILAR TRENDS BUT DELAYED BY 2-3 HRS WITH SOME IFR/MVFR
CIGS. WILL CARRY VCSH THROUGH 08Z WELL SOUTH OF THE WARM FRONT.
THEN AS SYSTEM AND COLD FRONT APPROACH...GO PREVAILING SHOWERS
WITH VCTS FROM 08Z-14Z OR UNTIL FROPA REACHES THE AREA. SIMILAR
IMPROVEMENT TO DFW AREA AFTER LATE MORNING AND INTO THE AFTERNOON
HOURS WITH NW FLOW 10-15 KTS IN THE AFTERNOON.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  55  73  53  78 /  30  10  10   5   0
WACO, TX              77  54  74  50  78 /  40  10  10   0   0
PARIS, TX             72  55  70  52  75 /  40  10  20  10   5
DENTON, TX            72  51  72  50  77 /  20  10  10   5   0
MCKINNEY, TX          73  53  72  51  76 /  30  10  20  10   5
DALLAS, TX            74  56  73  55  77 /  30  10  10   5   0
TERRELL, TX           75  55  71  52  76 /  50  10  20   5   5
CORSICANA, TX         77  57  73  54  76 /  60  10  10   5   0
TEMPLE, TX            77  54  75  51  78 /  50  10  10   0   0
MINERAL WELLS, TX     71  49  74  48  79 /  20  10  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ130>135-141>148-
156>162-174-175.

&&

/75
Hazardous weather outlook, Oct 31, 2:16 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
216 AM CDT SAT OCT 31 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
216 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTAINING
MODERATE TO HEAVY RAINFALL WILL AFFECT AREAS MAINLY SOUTH OF
I-20 AND EAST OF I-35 THIS MORNING...BEFORE ENDING FROM WEST TO
EAST DURING THE AFTERNOON HOURS.

FLASH FLOODING WILL REMAIN A THREAT ACROSS THESE AREAS WITH AN
ADDITIONAL 1 TO 3 INCHES POSSIBLE. ANTECEDENT WET SOILS WILL
LIKELY LEAD TO RUN OFF AND LOCALIZED FLOODING AND FLASH FLOODING.
IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT SOUTH OF INTERSTATE
20 THROUGH MIDDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR EAST AND
NORTHEAST PARTS OF NORTH TEXAS ON SUNDAY.

INCREASING THUNDERSTORM CHANCES RETURN TO ALL OF NORTH TEXAS
WEDNESDAY THROUGH FRIDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...THOUGH REPORTS
OF FLOODING OR FLASH FLOODING ARE APPRECIATE AND SHOULD BE MADE TO
YOUR LOCAL LAW ENFORCEMENT AGENCIES.

In the hours before

Local storm report, Oct 31, 1:24 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      4 W GLEN ROSE           32.23N  97.82W
10/31/2015                   SOMERVELL          TX   LAW ENFORCEMENT

            CR1001 AND CR1008 AT THE PALUXY RIVER CLOSED DUE TO HIGH
            WATER
Special weather statement, Oct 31, 1:51 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT SAT OCT 31 2015

TXZ158-310745-
BELL TX-
151 AM CDT SAT OCT 31 2015

...SPECIAL WEATHER STATEMENT...

AT 150 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATSON...OR 10 MILES SOUTH OF COPPERAS COVE...MOVING NORTHEAST AT 35
MPH.

WINDS IN EXCESS OF 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT
HOOD...NOLANVILLE...MORGAN'S POINT RESORT AND SALADO.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 288 AND 305.
 INTERSTATE 30 BETWEEN MILE MARKERS 288 AND 305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3091 9783 3103 9791 3106 9791 3115 9775
      3131 9742 3109 9726 3089 9774
TIME...MOT...LOC 0650Z 236DEG 32KT 3097 9795

58
Special weather statement, Oct 31, 2:09 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 AM CDT SAT OCT 31 2015

TXZ156-310815-
LAMPASAS TX-
209 AM CDT SAT OCT 31 2015

...SPECIAL WEATHER STATEMENT...

AT 209 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHAPPEL...OR 14 MILES SOUTHEAST OF SAN SABA...MOVING NORTHEAST
AT 35 MPH.

WINDS IN EXCESS OF 35 MPH...CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS...KEMPNER AND LOMETA.

LAT...LON 3123 9856 3144 9820 3107 9791 3104 9791
      3103 9844 3106 9848 3108 9846 3110 9847
      3111 9846 3112 9850 3109 9853 3113 9855
      3117 9851 3120 9857
TIME...MOT...LOC 0708Z 236DEG 31KT 3105 9853

58
Special weather statement, Oct 31, 2:55 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 AM CDT SAT OCT 31 2015

TXZ157-159-160-310900-
MCLENNAN-CORYELL-FALLS-
255 AM CDT SAT OCT 31 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FALLS...MCLENNAN
AND EAST CENTRAL CORYELL COUNTIES...

AT 254 AM CDT...A STRONG THUNDERSTORM WAS OVER MOTHER NEFF STATE
PARK...OR 9 MILES SOUTH OF MCGREGOR...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...WEST...MART...BEVERLY HILLS...LORENA...BRUCEVILLE-EDDY...
MOODY...RIESEL...CRAWFORD...GOLINDA...HALLSBURG...MOTHER NEFF STATE
PARK...NORTHCREST AND GHOLSON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 313 AND 354.
 INTERSTATE 30 BETWEEN MILE MARKERS 313 AND 354.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3132 9742 3126 9754 3151 9769 3174 9730
      3186 9705 3152 9681 3126 9727 3128 9728
      3124 9734
TIME...MOT...LOC 0754Z 229DEG 35KT 3132 9743

58
Special weather statement, Oct 31, 2:57 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 AM CDT SAT OCT 31 2015

TXZ156-157-310900-
LAMPASAS-CORYELL-
257 AM CDT SAT OCT 31 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAMPASAS AND
CENTRAL CORYELL COUNTIES...

AT 256 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF KEMPNER...
OR 7 MILES NORTHWEST OF COPPERAS COVE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...GATESVILLE...FORT HOOD...KEMPNER...FORT GATES AND
SOUTH MOUNTAIN.

LAT...LON 3104 9800 3118 9815 3163 9777 3129 9752
TIME...MOT...LOC 0756Z 230DEG 32KT 3117 9802

58
Local storm report, Oct 31, 4:36 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     FLASH FLOOD      5 W MEXIA               31.68N  96.59W
10/31/2015                   LIMESTONE          TX   EMERGENCY MNGR

            LAKE MEXIA 4 FEET ABOVE NORMAL POOL HEIGHT AND STILL
            RISING. RESIDENTS NEAR THE LAKE ARE BEING EVACUTATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:35 PM CDTAreal Flood AdvisoryFWDEllis, Hill, Limestone, Navarro115 min
Oct 30, 7:48 PM CDTSpecial Weather StatementFWDTarrant42 min
Oct 30, 8:20 PM CDTAreal Flood AdvisoryFWDComanche115 min
Oct 30, 8:26 PM CDTAreal Flood AdvisoryFWDMcLennan2 hr
Oct 30, 8:45 PM CDTAreal Flood AdvisoryFWDCollin, Dallas3 hr
Oct 30, 9:09 PM CDTAreal Flood WarningFWDMcLennan111 min
Oct 30, 9:13 PM CDTSevere Thunderstorm WarningFWDEastland62 min
Oct 30, 9:20 PM CDTAreal Flood WarningFWDBell115 min
Oct 30, 9:23 PM CDTRiver Flood WarningFWDLimestone60 hr
Oct 30, 9:23 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Oct 30, 9:45 PM CDTAreal Flood AdvisoryFWDBosque, Erath, Johnson, Somervell3 hr
Oct 30, 10:05 PM CDTSpecial Weather StatementFWDDallas, Ellis55 min
Oct 30, 10:09 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Oct 30, 10:14 PM CDTFlash Flood WarningFWDComanche, Erath3 hr
Oct 30, 10:20 PM CDTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Oct 30, 10:24 PM CDTFlash Flood WarningFWDBosque, Ellis, Johnson, Somervell3 hr
Oct 30, 10:38 PM CDTRiver Flood WarningFWDDallas18 hr
Oct 30, 10:44 PM CDTAreal Flood AdvisoryFWDHunt, Rockwall3 hr
Oct 30, 11:29 PM CDTRiver Flood WarningFWDDallas20 hr
Oct 30, 11:33 PM CDTAreal Flood AdvisoryFWDHood3 hr
Oct 30, 11:35 PM CDTRiver Flood WarningFWDDallas59 hr
Oct 31, 12:12 AM CDTRiver Flood WarningFWDTarrant21 hr
Oct 31, 12:41 AM CDTAreal Flood AdvisoryFWDHamilton, Mills3 hr
Oct 31, 1:05 AM CDTFlash Flood WarningFWDComanche, Erath3 hr
Oct 31, 1:10 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Oct 31, 1:20 AM CDTAreal Flood AdvisoryFWDKaufman4 hr
Oct 31, 1:29 AM CDTFlash Flood WarningFWDBosque, Ellis, Johnson, Somervell3 hr
Oct 31, 1:51 AM CDTSpecial Weather StatementFWDBell54 min
Oct 31, 1:57 AM CDTFlash Flood WarningFWDNavarro4 hr
Oct 31, 2:09 AM CDTSpecial Weather StatementFWDLampasas66 min
Oct 31, 2:19 AM CDTAreal Flood AdvisoryFWDBosque, Ellis, Hill3 hr
Oct 31, 2:21 AM CDTRiver Flood WarningFWDHunt44 hr
Oct 31, 2:21 AM CDTRiver Flood WarningFWDHunt, Rockwall32 hr
Oct 31, 2:31 AM CDTAreal Flood WarningFWDHood3 hr
Oct 31, 2:55 AM CDTSpecial Weather StatementFWDMcLennan65 min
Oct 31, 2:57 AM CDTSpecial Weather StatementFWDCoryell63 min
Oct 31, 3:16 AM CDTRiver Flood WarningFWDNavarro4 days
Oct 31, 3:29 AM CDTAreal Flood AdvisoryFWDBell3 hr
Oct 31, 3:44 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Oct 31, 4:14 AM CDTAreal Flood WarningFWDDallas3 hr
Oct 31, 4:30 AM CDTAreal Flood WarningFWDEllis, Johnson, Somervell3 hr
Oct 31, 4:46 AM CDTFlash Flood WarningFWDFalls, Milam3 hr
Oct 31, 5:15 AM CDTAreal Flood AdvisoryFWDKaufman2 hr
Oct 31, 5:37 AM CDTFlash Flood WarningFWDLimestone3 hr
Oct 31, 5:41 AM CDTAreal Flood AdvisoryFWDFreestone, Leon, Robertson4 hr
Oct 31, 5:45 AM CDTAreal Flood WarningFWDBosque3 hr
Oct 31, 6:02 AM CDTFlash Flood WarningFWDNavarro4 hr
Oct 31, 7:31 AM CDTAreal Flood WarningFWDEllis, Johnson, Somervell3 hr
Oct 31, 7:43 AM CDTAreal Flood WarningFWDFalls, Milam3 hr
Oct 31, 8:46 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Oct 31, 8:57 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Oct 31, 9:41 AM CDTRiver Flood WarningFWDEllis, Kaufman55 hr
Oct 31, 10:15 AM CDTRiver Flood WarningFWDTarrant24 hr
Oct 31, 5:25 PM CDTRiver Flood WarningFWDWise23 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.